# SDR AWXA200601676

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 57,382 hours, 39,555 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 412
- Condition: Inaccurate
- Location: Te Flaps
- Part time: 24,592 hours, 15,217 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - EL - ON APPROACH, THE CREW RECEIVED A SPLIT FLAP INDICATION.  THE CREW DECLARED AN EMERGENCY, THE PASSENGERS DID NOT BRACE.  THE LANDING WAS UNEVENTFUL. DFW MX CLEANED THE FLAP INDICATOR CONNECTOR AND PERFORMED A FLAP ASYMMETRY CHECK, OPS CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE, A FUP WAS GENERATED TO REPLACE THE FLAP POSITION INDICATOR AND THE LEFT FLAP POSITION TRANSMITTER.  MX PERFORMED A FLAP ASYMMETRY CHECK.  OPS CHECK WAS GOOD.
